# SDR SWIA201436044

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,592 hours, 21,019 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING ON LANDING.  COMPLIED WITH QRH CYCLED GEAR & NOSE GEAR CAME DOWN AFTER A FEW SECONDS LONGER THAN NORMAL.  FLT 4820 REPLACED NLG SELECTOR VLV ASSEMBLY IAW AMM PN 75000600, SN ON 0365T & SN OFF 0365T.
